# SDR SWAA2021061769613

- Difficulty date: May 5, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR FWD PANEL #140BF SURFACE CUT/DETERIORATED ; / AFT CARGO PANEL 140BF FABRICATED IAW AMM 25-52-01-201-801.;FABRICATED AFT CARGO PANEL 140BF IAW AMM 25-52-01-201-801.;VERIFIED FABRICATION OF AFT CARGO PANEL #140BF.;VERIFIED FABRICATION; MATERIAL USED A90RG1W4X12 P.O#1678256.;CERTIFIED.
